# SDR UPS96420196

- Difficulty date: May 14, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N673UP
- Make and model: Boeing 747123
- Aircraft serial: 20325
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 1500
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-C, AFT CARGO COMP HAD CRACK IN FRAME INNER CHORD AT BS 1500 RT NEAR FLOOR.  REMOVED DAMAGED SECTION OF FRAME INNER CHORD AND REPAIRED FRAME IAW SRM 51-40-03.
